# SDR AALA20170820002

- Difficulty date: August 19, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N723AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33125
- Aircraft time: 18,264 hours, 2,083 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Valve
- Condition: Failed
- Location: Anti-Skid Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY DECLARED.  LANDING UNEVENTFUL.  AIRBORNE ENROUTE ANTISKID CHECK LIST CAME UP DURING CRUISE.  NUMBER 2 ANTI-SKID VALVE FAILED RESISTANCE CHECK PER FIM 32-42-00-810.  REMOVED AND REPLACED NUMBER 2 ANTI-SKID VALVE PER AMM 32-42-03.  OPERATIONAL CHECK GOOD.
